Alert archive / Oregon / High Wind Warnings in 2006

High Wind Warning 33, NWS Medford, OR

December 21, 2006Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high wind warning at Dec 21, 2006, 11:05 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 23, 2006, 1:00 AM PST. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 21, 2006, 11:05 PM PST (07:05 UTC)
In effect from
Dec 23, 2006, 1:00 AM PST
Expired
Dec 23, 2006, 9:07 AM PST
In force
8 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 23, 8:06 AM PSTHEAVY RAIN 0.96Port Orford, OR0.96 INCHES OF RAIN HAS FALLEN OVERNIGHT. RAIN IS CURRENTLY FALLING AND INCREASING IN INTENSITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 7.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2006-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2006-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMFR 220705
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1105 PM PST THU DEC 21 2006

ORZ021-022-221515-
/O.UPG.KMFR.HW.A.0023.061223T0900Z-061223T2000Z/
/O.NEW.KMFR.HW.W.0033.061223T0900Z-061223T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1105 PM PST THU DEC 21 2006

...HIGH WIND WARNING IN EFFECT FROM 1 AM TO 10 AM PST SATURDAY FOR 
THE SOUTH CENTRAL AND CURRY COUNTY OREGON COAST...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM PST SATURDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A STRONG COLD FRONT IS FORECAST TO MOVE TOWARDS THE OREGON COAST
LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. SOUTH WINDS OF 25 TO
40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED IN ADVANCE OF THE
FRONT...THEN WINDS ARE EXPECTED TO DECREASE BEHIND THE FRONT
BY SATURDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MWJ
5 follow-up statements
000 
WWUS76 KMFR 221147
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
347 AM PST FRI DEC 22 2006

ORZ021-022-222000-
/O.CON.KMFR.HW.W.0033.061223T0900Z-061223T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
347 AM PST FRI DEC 22 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM PST
SATURDAY FOR THE SOUTH CENTRAL AND CURRY COUNTY OREGON COAST...

A STRONG COLD FRONT IS FORECAST TO MOVE TOWARDS THE OREGON COAST
LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. SOUTH WINDS OF 25 TO
40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED IN ADVANCE OF THE
FRONT...THEN WINDS ARE EXPECTED TO DECREASE BEHIND THE FRONT BY
SATURDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MWJ
000 
WWUS76 KMFR 221948
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1148 AM PST FRI DEC 22 2006

ORZ021-022-230600-
/O.CON.KMFR.HW.W.0033.061223T0900Z-061223T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1148 AM PST FRI DEC 22 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM PST
SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM PST
SATURDAY. 

A STRONG COLD FRONT WILL MOVE TO THE OREGON COAST LATE TONIGHT
THROUGH SATURDAY MORNING. SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS
TO 60 MPH ARE EXPECTED IN ADVANCE OF THE FRONT WITH THE STRONGEST
GUSTS AT THE EXPOSED COASTAL HEADLANDS. THE WINDS WILL DECREASE
AS THE FRONT MOVES THROUGH SATURDAY AFTERNOON THROUGH EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

STAVISH
000 
WWUS76 KMFR 230534
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
934 PM PST FRI DEC 22 2006

ORZ021-022-231345-
/O.CON.KMFR.HW.W.0033.061223T0900Z-061223T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
934 PM PST FRI DEC 22 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM PST
SATURDAY FOR THE SOUTH CENTRAL AND CURRY COUNTY OREGON COAST...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM PST
SATURDAY. 

A STRONG COLD FRONT WILL MOVE TO THE OREGON COAST LATE TONIGHT
THROUGH SATURDAY MORNING. SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS
TO 60 MPH ARE EXPECTED IN ADVANCE OF THE FRONT WITH THE STRONGEST
GUSTS AT THE EXPOSED COASTAL HEADLANDS. THE WINDS WILL DECREASE
AS THE FRONT MOVES THROUGH SATURDAY AFTERNOON THROUGH EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
MWJ
000 
WWUS76 KMFR 231038
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
238 AM PST SAT DEC 23 2006

ORZ021-022-231800-
/O.NEW.KMFR.HW.A.0024.061224T2000Z-061225T0600Z/
/O.CON.KMFR.HW.W.0033.000000T0000Z-061223T1800Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
238 AM PST SAT DEC 23 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING FOR THE OREGON SOUTH CENTRAL AND CURRY COUNTY COAST...
...HIGH WIND WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING FOR THE OREGON SOUTH CENTRAL AND CURRY COUNTY COAST...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY 
EVENING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST
THIS MORNING.

STRONG SOUTH WINDS 20 TO 40 MPH GUSTING TO 60 MPH...ASSOCIATED
WITH CURRENT PACIFIC SYSTEM...ARE EXPECTED TO TAPER OFF BY MID
MORNING TODAY.

ANOTHER PACIFIC LOW PRESSURE CENTER WILL APPROACH THE COAST ON
SUNDAY AFTERNOON. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH 
ARE AGAIN POSSIBLE WITH THIS SYSTEM. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.


$$
MWJ
000 
WWUS76 KMFR 231707
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
907 AM PST SAT DEC 23 2006

ORZ021-022-240115-
/O.CAN.KMFR.HW.W.0033.000000T0000Z-061223T1800Z/
/O.CON.KMFR.HW.A.0024.061224T2000Z-061225T0600Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
907 AM PST SAT DEC 23 2006

...HIGH WIND WARNING IS CANCELLED...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE HIGH
WIND WARNING. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. 

THE STRONG SOUTH WINDS ALONG THE COAST THIS MORNING HAVE
DECREASED TO GENERALLY 20 TO 25 MPH. THERE WILL BE OCCASIONAL
GUSTS TO 45 MPH. WINDS WILL CONTINUE TO DECREASE THROUGH THE DAY.

ANOTHER PACIFIC LOW PRESSURE CENTER WILL APPROACH THE COAST ON
SUNDAY AFTERNOON. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS TO
60 MPH ARE AGAIN POSSIBLE WITH THIS SYSTEM.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

LOVEGROVE

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Dec 21, 8:45 PM PST, 2 hours 20 minutes earlier.

Area forecast discussion, Dec 21, 8:45 PM PST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
845 PM PST THU DEC 21 2006

.SHORT TERM...COLD FRONT IS MOVING ACROSS THE WEST SIDE AT THIS
TIME. IR CLOUD TOP COOLING AT THE COAST IS DIMINISHING AS THE COLD
FRONT MOVES INLAND...INDICATING WEAKENING AS THE FRONT MOVES
INLAND. COLD POOL ALOFT AT 500MB MAY NOT BE AS COLD AS MODELS
INDICATED PREVIOUSLY WITH BULK OF LIGHTNING ACTIVITY IN PQRS AREA
WITH THE FRONT. CURRENT POPS ARE IN LINE WITH CURRENT TRENDS AND
WILL NOT UPDATE AT THIS TIME FOR MAJORITY OF THE FORECAST. THE ONLY
UPDATE THAT MAY BE LIKELY THIS EVENING IS LOWERING THE HIGH SURF
ADVISORY A LITTLE SOONER WITH BUOY TRENDS SHOWING WESTERLY SWELLS
DIMINISHING SOONER.

.PREVIOUS SHORT TERM...SHOWERS ARE CONTINUING BEHIND
THE COLD FRONT...MAINLY OVER NORTHERN CALIFORNIA AND OVER THE
CASCADES AND EASTWARD. SHOWER ACTIVITY IS EXPECTED TO CONTINUE THIS
EVENING THEN BECOMING SCATTERED TO WIDELY SCATTERED TONIGHT.
SATELLITE IMAGERY SHOWS A SHORTWAVE JUST OFFSHORE WHICH IS BRINGING
CLOUDS AND SHOWERS INTO THE MARINE WATERS THIS AFTERNOON WITH LIGHT
SHOWERS SPREADING INTO THE COAST EARLY THIS EVENING. SHOWER ACTIVITY
WILL LIKELY SPREAD OVER PORTIONS OF THE WEST SIDE ESPECIALLY OVER
COOS...CURRY AND INTO DOUGLAS COUNTY AND THE CASCADES. SHOWERS ARE
EXPECTED TO BE LIGHT WITH THIS DISTURBANCE. COLD AIR ALOFT WILL BRING
A CHANCE FOR ISOLATED THUNDERSTORMS OVER THE WATERS AND ALONG THE
SOUTHERN OREGON COAST THIS EVENING. SNOW LEVELS ARE CONTINUING TO
LOWER TONIGHT TO AROUND 2500 FEET.

TONIGHT EXPECT LOW LEVEL MOISTURE AND LIGHT WINDS OVER THE
UMPQUA...ROGUE AND ILLINOIS VALLEYS TO ALLOW FOG TO DEVELOP. LOW
CLOUDS AND FOG ARE EXPECTED TO PERSIST THROUGH THE MORNING THEN
GRADUALLY BURN OFF IN THE AFTERNOON. LOW CLOUDS IN THE VALLEYS WILL
HINDER DAYTIME HEATING.

FRIDAY...LIGHT SHOWER ACTIVITY FROM THE SHORTWAVE WILL LIKELY BE
LIMITED TO THE CASCADES IN THE MORNING HOURS WITH SKIES PARTIALLY
CLEARING OVER MUCH OF THE AREA IN THE AFTERNOON AS RIDGING BUILDS
OVER THE REGION. LATE FRIDAY NIGHT INTO SATURDAY MORNING ANOTHER
COLD FRONT IS EXPECTED TO APPROACH THE COAST. THIS SYSTEM WILL
LIKELY BRING STRONG WINDS TO THE WATERS AND COASTAL AREAS. ALSO
STRONG WINDS SATURDAY ARE EXPECTED OVER THE HIGHER ELEVATIONS AND
INTO THE SHASTA VALLEY. HAVE ISSUED A HIGH WIND WATCH FOR THE COAST
LATE FRIDAY THROUGH EARLY SATURDAY. PRECIPITATION WILL SPREAD OVER
THE AREA BEGINNING LATE FRIDAY INTO SATURDAY...THEN BECOMING SHOWERY
LATE SATURDAY NIGHT. RAIN AND SNOW IS EXPECTED TO BY MAINLY LIGHT TO
MODERATE WITH SNOW LEVELS DECREASING FROM THE 5000 TO 5500 FOOT
LEVEL TO AROUND 4000 FEET LATE SATURDAY NIGHT. SHOWERS BEHIND THE
FRONT WILL MAINLY BE LIGHT. ON SUNDAY...MODELS ARE INDICATING
ANOTHER BREAK WITH DRY CONDITIONS AS A SHORT RIDGE BUILDS OVER THE
AREA AHEAD OF ANOTHER STRONG PACIFIC FRONTAL SYSTEM. THE GFS AND
ECMWF ARE SHOWING A STRONG 950 LOW DEVELOPING WELL OF THE BRITISH
COLUMBIA COAST AND MOVING TOWARDS THE PACNW LATE SUNDAY NIGHT. THIS
SYSTEM WILL LIKELY BRING ANOTHER ROUND OF RAIN AND SNOW WITH HIGH
WINDS LIKELY ALONG THE COAST AND INLAND OVER EXPOSED AREAS.

.LONG TERM...LITTLE CHANGE OVERALL IN THE CHRISTMAS AND BEYOND
PERIOD. A VERY STRONG LOW PRESSURE SYSTEM CONTINUES TO BE ADVERTISED
BY THE GFS AND EUROPEAN TO MOVE ACROSS 50N/150W XMAS EVE AND INTO
THE CENTRAL/NORTHERN BC COAST THROUGH XMAS DAY. STRONG WINDS ARE
LIKELY IN ADVANCE OF THE ASSOCIATED COLD FRONT AS IT REACHES OUR
COAST SUN AFTN AND NGT...WITH SOME INLAND AREAS POSSIBLE FACING WIND
ADVISORY-TYPE GUSTS. LOW TRACK IS PRETTY FAR N HOWEVER. RAIN AND MTN
SNOW STILL LOOKS GOOD FOR XMAS DAY AS THIS FRONTAL SYSTEM MOVES
THROUGH. SNOW LEVELS SHOULD BE NEAR 4500 FT FLIRTING WITH PASS
LEVELS EARLY ON AND WILL DROP AS THE FRONT MOVES THROUGH TO NEAR
3500 FT. THE HEAVIER PRECIP WILL BE OVER SISKIYOU COUNTY WHERE
STRONG SOUTHERLY UPSLOPE FLOW WILL DEVELOP. LATER...UNSETTLED
ONSHORE FLOW WITH GENERALLY BROAD-BRUSH POPS WERE MAINTAINED THROUGH
THE REMAINDER OF THE FORECAST AS UNSETTLED ONSHORE FLOW WITH
UNCERTAIN SHORT WAVE ACTIVITY CONTINUE. MTS

.AVIATION...SCATTERED TO NUMEROUS SHOWERS ARE CONTINUING FROM THE
CASCADES EASTWARD AND OVER NORTHERN CALIFORNIA WITH WIDESPREAD MVFR
CONDITIONS IN LOW CLOUDS AND SHOWERS BECOMING AREAS OF MVFR IN CIGS
AND SHOWERS THIS EVENING AND TONIGHT. SHOWERS WILL GRADUALLY MOVE
OFF TO THE EAST THIS EVENING INTO LATE TONIGHT WITH CONDITIONS
IMPROVING TO AREAS OF MVFR IN CIGS AND LIGHT SHOWERS.  ANOTHER
DISTURBANCE MOVING TOWARDS THE IS COAST WILL BRING MORE SHOWERS
INLAND THIS EVENING AND TONIGHT WITH AREAS OF MVFR EXPECTED ALONG
THE COAST AND INTO THE UMPQUA AS WELL AS MOUNTAIN OBSCURATIONS OVER
THE CASCADES AND SISKIYOUS. SHOWER ACTIVITY WILL MAINLY BE OVER COOS
AND CURRY COAST AND INTO  DOUGLAS COUNTY AND CASCADES. IN
ADDITION...AREAS OF MVFR AND ISOLATED IFR IN LOW CLOUDS AND FOG ARE
EXPECTED TO DEVELOP IN THE UMPQUA LATE TONIGHT THROUGH TOMORROW
MORNING. ALSO...WIDESPREAD LOW CLOUDS AND FOG WITH MVFR AND IFR
CONDITIONS WILL DEVELOP OVER THE ROGUE AND ILLINOIS VALLEY...WITH
CONDITIONS GRADUALLY IMPROVING IN THE AFTERNOON.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY THROUGH 4 AM PST FRIDAY FOR ORZ021-ORZ022.
     HIGH WIND WATCH FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
       ORZ021-ORZ022.

CA...NONE.

PACIFIC COASTAL WATERS...
     HAZARDOUS SEAS WARNING IN EFFECT THROUGH LATE TONIGHT FOR
      PZZ350-PZZ356-PZZ370-PZZ376.

CC/SVEN
Hazardous weather outlook, Dec 21, 3:41 PM PST, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
341 PM PST THU DEC 21 2006

PZZ350-353-356-220315-
CAPE ARAGO TO FLORENCE, OR WESTWARD 20 NM-
CAPE BLANCO TO CAPE ARAGO, OR WESTWARD 20 NM-
PT. ST. GEORGE, CA TO CAPE BLANCO, OR WESTWARD 20 NM-
341 PM PST THU DEC 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...A HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH TONIGHT.
SEE STATEMENT FOR MORE DETAILS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH SURF ADVISORY REMAINS IN AFFECT UNTIL 4 AM FRIDAY. SEE
STATEMENT FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-022-220315-
CURRY COUNTY COAST-SOUTH CENTRAL OREGON COAST-
341 PM PST THU DEC 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN
CALIFORNIA

.DAY ONE...TODAY

A HIGH SURF ADVISORY REMAINS IN EFFECT THROUGH TONIGHT. SEE
STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM FRIDAY. SEE
STATEMENT FOR MORE DETAILS. ALSO A HIGH WIND WATCH IS IN EFFECT
FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. SEE STATEMENT FOR
MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PETRUCELLI

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 2:35 PM PSTSnow AdvisoryMFRDouglas, Jackson, Klamath19 hr

Nearby

High Wind Warnings in Oregon, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.